# SDR FDEA201007012299

- Difficulty date: July 1, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 18,559 hours, 9,966 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7070551
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST GREEN SYS HYD PRESSURE DURING CLIMBOUT.  RESERVOIR INDICATED EMPTY.  FOUND NR 1 ENGINE GREEN HYD PUMP (TOP PUMP)  INLET TO PYLON MANIFOLD HOSE CRACKED AND LEAKING.  CREW DEBRIEF WHEN HYD PRESS WAS LOST,  GREEN PUMPS TURNED OFF. LANDING GEAR MANUALLY EXTENDED HYD FLUID  INDICATED POSITIVE HYD FLUID. (FLUID LEVEL  POINTER IN MIDDLE BETWEEN 0 AND BOTTOM OF TOP HAT).   REMOVED NR 1 ENG GREEN HYD PUMP PRESSURE LINE AND  CLAMPS. INSTALLED NEW HYD PRESSURE LINE  AND CLAMPS. REMOVED AND INSP'D CASE DRAIN FILTER, NO CONTAMINATION NOTED.  INSTALLED NEW FILTER ELEMENT SERVICED GREEN HYD SYS & LEAK CKD WITH ELEC PUMPS, NO LEAKS NOTED.  HYD  LINE AND FILTER STILL REQUIRE LEAK CHECK DURING DRY  MOTOR/ENG RUN.
